# SDR DXTA200702114

- Difficulty date: April 17, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 3,446 hours, 2,660 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF , THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  JACKED AIRCRAFT, INSPECTED AND CLEANED UPLOCK SWITCHES IN ALL THREE GEARS AND NO VISUAL DEFECTS WERE NOTED. PERFORMED SEVERAL OPERATIONAL CHECK OF LANDING GEAR FOR PROPER OPERATION AND ALSO NO DEFECTS WERE NOTED. COULDN'T DUPLICATE DISCREPENCY. ALL WORK WAS PERFORMED IAW CE-560XL MM CH. 32-01-00
